# SDR HEEA0015347

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 6505A3053
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 N2 NEEDLE ON TRIPLE TACHOMETER FLUCTUATING AT 100 PERCENT.
